‚Äč

How to Prevent Rebound Headaches?

Answer

Avoid OTC pain medications if at all possible. Common analgesics such as aspirin, acetaminophen and ibuprofen if taken often enough on a daily basis are capable of producing rebound headaches. Skip any headache medication containing caffeine such as
source: www.ehow.com
Q&A Related to "How to Prevent Rebound Headaches"
A rebound headache is when you take medicine for a headache and it
http://www.chacha.com/question/what-is-a-rebound-h...
If you use pain medications to treat headaches more than a couple times a week, a vicious circle can start. Your body can become used to the pain medication, making it less effective
http://health.howstuffworks.com/diseases-condition...
Any person with a history of tension headaches migraines , or transformed migraines can be affected by rebound headaches if he or she overuses certain medications.
http://www.webmd.com/migraines-headaches/guide/reb...
Explore this Topic
You should not use medication for rebound headaches for more than a couple of days. Over medicating is the reason for rebound headaches so it is really best not ...
A constant dull headache can be a result of a rebound headache that did not go away when medication like Tylenol was taken to relieve it. The pain of a constant ...
According to the Mayo Clinic, the frequent use of pain medications can cause a rebound effect that may result in an increased frequency of headaches. Many chronic ...
About -  Privacy -  Your Cookie Choices  -  Careers -  About P.G. Wodehouse -  Articles -  Help -  Feedback © 2014 IAC Search & Media